ArticleJournal of pharmacology & pharmacotherapeutics2011
Accidental staggered paracetamol overdose: An interesting case report.
Article in Journal of pharmacology & pharmacotherapeutics, 2011. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed.
- Fulminate Hepatic Failure in a 5 Year Old Female after Inappropriate Acetaminophen Treatment.Open access Macedonian journal of medical sciences · 2015Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Paracetamol is one of the most commonly used drugs both over the counter and on prescription. Liquid paracetamol is available over the counter all over the world. Most commonly available concentrations are 120 mg/5 ml and 250 mg/5 ml. Many parents and healthcare professionals assume that doses available in different countries are similar. However, 500 mg/5 ml bottle is available in some countries including the United Kingdom. This leaves a potential for accidental overdose with therapeutic intent. We have reviewed the experience of diagnosing and managing an interesting case of paracetamol over dosage caused by several ingestions over 24 hours period (staggered paracetamol over dosage). It highlights the importance of communication between health professionals and parents while managing common medical problems.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.